Projective objects in the category of locally convex spaces
Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 2, pp. 79-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1972_6_2_a9,
author = {V. A. Geiler},
title = {Projective objects in the category of locally convex spaces},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {79--80},
year = {1972},
volume = {6},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1972_6_2_a9/}
}
V. A. Geiler. Projective objects in the category of locally convex spaces. Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 2, pp. 79-80. http://geodesic.mathdoc.fr/item/FAA_1972_6_2_a9/